MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY® 3; CATHETER,INTRAVASCULAR,THE

B. BRAUN MELSUNGEN AG INTROCAN SAFETY® 3; CATHETER,INTRAVASCULAR,THE
Model Number 4251131-02
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the sample are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: catheter observed leaking blood from the junction of the cannula and the hub.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).One (1) used sample was received for evaluation.The sample was subjected to both an air tightness test and a liquid tightness test, and no leakage was observed during either test.The returned sample met specifications.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.Based on the results of this investigation, no specific conclusions can be made regarding the cause of the reported event.The returned set met requirements according to specification, and the reported failure could not be reproduced.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
INTROCAN SAFETY® 3
Common Device Name
CATHETER,INTRAVASCULAR,THE
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, 34212
GM  34212
MDR Report Key9131836
Report Number9610825-2019-00429
Device Sequence Number11540362
Product Code FOZ
UDI-Device Identifier04046964014079
UDI-Public(01)04046964014079
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2022
Device Model Number4251131-02
Device Catalogue Number4251131-02
Device Lot Number17K19G8371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2019
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer09/03/2019
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1